Deprecated: Function split() is deprecated in /var/www/geometry/functions.php on line 457

If you want to put a link on your web which will lead to this particular search result, click here.

Results

Results 181 - 190 from 282

Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-130 | 131-140 | 141-150 | 151-160 | 161-170 | 171-180 | 181-190 | 191-200 | 201-210 | 211-220 | 221-230 | 231-240 | 241-250 | 251-260 | 261-270 | 271-280 | 281-282


Author(s): Frank De Clerck, Nikias De Feyter, Nicola Durante
Title: Two-intersection sets with respect to lines on the Klein quadric
Year: 2005
Journal: Bulletin of the Belgian Mathematical Society, Simon Stevin
Status: published
Comment: Bulletin of the Belgian Mathematical Society, Simon Stevin 12 (2006) 743-750
Files: kleincaps.pdf
Bulletin of the Belgian Mathematical Society


Author(s): Matthew R. Brown, Cristina Tonesi, Hendrik Van Maldeghem
Title: A group theoretic approach to (0,2)-geometries
Year: 2005
Journal: Finite Geometries, Groups and Computation
Status: accepted
Keywords: semipartial geometries, Moufang
MSC-Classification: 51E14, 51E26
Files: zerotwo.pdf


Author(s): Hendrik Van Maldeghem
Title: Moufang lines defined by (generalized) Suzuki groups
Year: 2005
Journal: Disc. Math., proceedings of GAC3
Status: submitted
Keywords: Suzuki groups, moufang sets, buildings
Files: suzmoufset.pdf


Author(s): Hendrik Van Maldeghem, Valerie Ver Gucht
Title: Some properties of the Biggs-Smith geometry
Year: 2005
Journal: Bull. Belg. Math. Soc., proceedings of Incidence Geometry, La Roche, 2004
Status: accepted
Keywords: point line geometries, Biggs-Smith geometry, graphs, bislim
Files: BSlaroche.pdf


Author(s): Koen Thas
Title: Solution of a question of Knarr
Year: 2005
Journal: Proc. Amer. Math. Soc.
Status: submitted


Author(s): Tom De Medts, Hendrik Van Maldeghem
Title: Moufang sets of type F4
Year: 2005
Status: accepted
Keywords: moufang set, F4, unital, octonion algebra, albert algebra
MSC-Classification: 20E42, 20E15, 51A45, 17C40, 51E15
Files: moufsetF4.pdf


Author(s): Stefaan De Winter
Title: Partial geometries pg(s,t,2) with an abelian Singer group and a characterization of the van Lint-Schrijver partial geometry
Year: 2005
Journal: J. Alg. Combin.
Status: accepted
Files: vanLint-Schrijver.pdf


Author(s): Stefaan De Winter, Joseph A. Thas
Title: On semi-pseudo-ovoids
Year: 2005
Status: accepted
Files: art6.pdf


Author(s): Jan De Beule, Klaus Metsch
Title: The maximum size of a partial spread in H(5,q^2) is q^3+1
Year: 2005
Journal: J. Combin. Theory Ser. A.
Status: published
Keywords: polar space, Hermitian variety, spread
Comment: final version (http://dx.doi.org/10.1016/j.jcta.2006.08.005)
Files: dbmh5q.pdf
JCTA Homepage (ScienceDirect)


Author(s): Jan De Beule, Leo Storme
Title: Blocking all generators of Q^+(2n+1,3), n >= 4
Year: 2005
Journal: Designs, Codes and Cryptography
Status: published
Keywords: hyperbolic quadric, blocking sets
Comment: final version (10.1007/s10623-005-5034-0)
Files: debeulestormedcc_rev2.pdf
DCC Homepage (SpringerLink)


Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-130 | 131-140 | 141-150 | 151-160 | 161-170 | 171-180 | 181-190 | 191-200 | 201-210 | 211-220 | 221-230 | 231-240 | 241-250 | 251-260 | 261-270 | 271-280 | 281-282

top
Research Group Incidence Geometry Research Group Incidence Geometry
faculty logo
Help | Contact
login